# SDR UPS96521036

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 200-210
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-3C, CORROSION ON FLOOR PANEL ON LOWER CENTER OF COCKPIT.  REMOVED CORROSION AND FOUND OUT OF LIMITS, FABED NEW PANEL AND INSTALLED.  ALL WORK PER SRM 51-40-02, 51-10-01, 53-00-51, 51-30-01 AND 53-00-50.
